# SDR CALA2025021700372

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 106,510 hours, 20,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R3 M33401 EMER LIGHT BATTERY TEST FAILED.   DR R3 M33401 EMERG LIGHT BATTERY REPLACED AND CHECKED NORMAL DETAIL REFER ATTACH FORM 44-0008 ITEM 1-2.
